Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stressed, cold, taken adderalls, vyvanse, nyquil gel caps, dayquil+ vitamin C, drink bear, feels shaky

I was extremely out of it/stressed out while working on the biggest assignment of this semester. I also have a cold so with out realizing it, In a period of about 8 hours I took 4 30 mg time release adderalls, 2 40 mg Vyvance, 2 Nyquil gel caps, and 6 Dayquil+ vitamin C pills . Since I was super stressed out I also drank around 5 beers as well. I didn t end up falling asleep but that is the only side effect that I have experienced. I tried throwing up earlier but nothing would come up. I feel fine other than the fact that I am a little shakey. Just curious is I should be extremely concerned or not. Thanks! REB
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
well dear plz decrease ur drink day by day and start tablet Librium 10 mg 1 morning, 1 afternoon, 2 in night for 2 month then decrease, and start meditation
take Calcirol sachet once weekly for 12 weeks with milk to boost mental performance
consult counsellor and u will feel good and go 4 morning walk 30 min daily
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor